# SDR SWIA201229494

- Difficulty date: February 2, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 23,743 hours, 19,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 5543)  RELAMPED EMERGENCY.
